Bitangents of non-smooth tropical quartics
MetadataShow full item record
We study bitangents of non-smooth tropical plane quartics. Our main result is that with appropriate multiplicities, every such curve has 7 equivalence classes of bitangent lines. Moreover, the multiplicity of bitangent lines varies continuously in families of tropical plane curves.
Lee , H & Len , Y 2018 , ' Bitangents of non-smooth tropical quartics ' , Portugaliae Mathematica , vol. 75 , no. 1 , pp. 67-78 . https://doi.org/10.4171/pm/2011
Copyright © 2018. European Mathematical Society. This work has been made available online in accordance with publisher policies or with permission. Permission for further reuse of this content should be sought from the publisher or the rights holder. This is the author created accepted manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.4171/PM/2011